# SDR YENA2024012900138

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 79 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION : [CPCP FINDING] CORROSION IN SHEARCLIP AT FR 79 & STGR 22L-21L AT AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00108) REF TOMX WO# 2452 NR# 00263 CORROSION IN SHEARCLIP AT FR 79 & STGR 22L-21L AT AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED OUT OF LIMITS THEREFORE WAS REPLACED PER EMB 190 SRM 51-12-01, SRM 51-10-03, SRM 51-75-16, SRM 51-41-01 AND SRM 51-41-02 355218 - VELAZQUEZ
NEQUIZ, ANTON TONATIHU 15/JAN/24 299517 - LUIS SALAZAR, RODRIGO 15/JAN/24.
